Generalized Weyl's theorem and tensor product

  • M. H. M. Rashid Mu’tah Univ., Al-Karak, Jordan

Abstract

We give necessary and/or sufficient conditions ensuring the passage of generalized a-Weyl theorem and property $(gw)$ from $A$ and $B$ to $A \otimes B$.
Published
25.09.2012
How to Cite
RashidM. H. M. “Generalized Weyl’s Theorem and Tensor Product”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 9, Sept. 2012, pp. 1289-96, http://umj.imath.kiev.ua/index.php/umj/article/view/2659.
Section
Short communications